# SDR FDEA201110234625

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Misrepaired
- Location: Bs 1781-1793
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT CENTER CARGO DOOR CUTOUT AFT JAMB  SKIN AT   STA 1781 TO STA 1793 BETWEEN LONGERON 39 TO 41RT.  EXISTING REPAIR AT CENTER CARGO DOOR CUTOUT AFT JAMB SKIN STA 1781 TO STA 1793.   EVALUATED AND FOUND ACCOMPLISHED WITHOUT ANY APPROVED DATA.  COMPLETED AND BOUGHT BACK.  EXISTING REPAIR REMOVED AND NEW REPAIR INSTALLED IAW EA 1-5330-154240, TITLE" FUSELAGE-PLATES AND SKIN-E01-5100-7-5001.  EXISTING REPAIR RT FUSELAGE SKIN BETWEEN STA 1781 TO STA 1800 AND LONGERON 38R TO 41R".  EO 1-5100-5001A5-PT1 TITLE "STRUCTURES-REPAIR-CATALOG.  REPAIR ID & TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED, MAJOR IAW GMM 6-2-100, REV 113.
